Hello everyone: I have been taking Lupron since Feb. 4 and I started Gonal F over a week ago. I am close to retrieval (probably this week sometime) and this morning I had this thick chunky discharge. It was kind of weird...I am a little concerned about it. Does anyone know if this is normal at this stage of the game? Thanks!
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding